Items where Author is "Karali, Georgia"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Karali, Georgia and Antonopoulou, Dimitra (2011) Existence of solution for a generalized stochastic Cahn-Hilliard equation on convex domains. Discrete and Continuous Dynamical Systems - Series B, 16 (1). pp. 31-55. ISSN 1531-3492

Karali, Georgia and Sourdis, Christos (2011) Radial and bifurcating non-radial solutions for a singular perturbation problem in the case of exchange of stabilities. Annales de l'Institut Henri Poincare (C) Non Linear Analysis. ISSN 02941449 (In Press)

Karali, Georgia and Sourdis, Christos (2011) Resonance phenomena in a singular perturbation problem in the case of exchange of stabilities. (Submitted)

Antonopoulou, Dimitra and Karali, Georgia (2011) A nonlinear partial differential equation for the volume preserving mean curvature flow. (Submitted)

Karali, Georgia and Ricciardi, Tonia (2010) On the convergence of a fourth order evolution equation to the Allen–Cahn equation. Nonlinear Analysis: Theory, Methods & Applications, 72 (11). pp. 4271-4281. ISSN 0362546X

Antonopoulou, D. C. and Karali, Georgia and Sigal, I. M. (2010) Stability of spheres under volume-preserving mean curvature flow. Dynamics of PDE, 7 (4). pp. 327-344.

This list was generated on Sat Sep 23 12:06:22 2017 EEST.